# SDR UIEA2018102902403

- Difficulty date: September 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,900 hours, 19,331 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENG, OIL TANK LEAKING AT FILL AND DRAIN PLUGS. CLEANED NR 1 ENG OIL TANK, AREA AROUND FILL AND DRAIL PLUGS IAW SOPM 20-30-03 PERFORMED. SATISFACTORY CHECK OF NR 1 ENG OIL TANK AND (NO LEAKS NOTED) IAW AMM 71-00-00. (SUP DD 10/27)
